# SDR USAA2009051191146

- Difficulty date: April 14, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C5 - MAJOR REPAIR - CRACK AT BS 178 FORWARD PRESSURE BULKHEAD WEB AT WL 234, LBL 10.  REPAIRED BS 178 FORWARD PRESSURE BULKHEAD WEB AT WL 234, LBL 10 IAW US AIRWAYS EO 5300V153.
